Last reply 2 months ago
Not flushes and tecfidera

Hey everyone . Not been on in a few months but really struggling with the hotflush with tecfidera. Been on it for now a year and 6 months but no matter how filling my breakfast can be I always seem to get hot flushes. It’s really starting to bug me and not really sure what to do

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@terriewhyte , we’re here when you need us. 😉

Try using the Forum Search function (magnifying glass, top left) and search for “flushing”.

It’s a regular topic for discussion, with suggestions that Aspirin may help……….


terriewhyte
2 months ago

Thank you @stumbled. But due to other medical issues I’m not allowed to take aspirin


terriewhyte
2 months ago

Sorry @stumbler


stumbler
2 months ago

@terriewhyte , how greedy, having two conditions! 😉

The other prophylactic for flushing seems to be anti-histamines. Would they work for you?


daveo
2 months ago

Hi terrie,
I too am on tecfidera and have read as much as I can about it. It would seem that quite often there’s no rhyme or reason for the flush. There are people who have taken it for many years and for still experience the occasional severe flush regardless their preparation before the pill. It’s a bit of a mystery. I know it’s not very useful, but you’re not alone with this.

Dave

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.